# SDR GLBA20090416A

- Difficulty date: April 16, 2010
- Submitted: April 17, 2010
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 30,271 hours, 36,890 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 1298A
- Condition: Deteriorated
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT THE LANDING GEAR CIRCUIT BREAKER TRIPPED, THEY OBSERVED 3 GREEN DOWN LIGHTS.  PILOTS THEN RETARDED THE LOWER LEVERS BACK WITH GEAR DOWN AND GOT A GEAR HORN, THE C/B THEN POPPED AGAIN.  A MANUAL EXTENSION WAS THEN PERFORMED.  MX R & R THE LANDING GEAR CONTROL HANDLE IAW MM 32-30-00.  GEAR RETRACTION TEST WAS GOOD. NOTE: THIS ACTUALLY OCCURRED DURING A TRAINING FLIGHT.
